RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 4, Pages 886–917 (Mi izv1860)  

Kronecker's limit formula in a real quadratic field

A. P. Novikov


Abstract: In this paper the author obtains a formula representing the free term of the Laurent expansion of the zeta functions of absolute and ray classes of a real quadratic field at the point 1, as well as the value of Hecke's $L$-function corresponding to the signature character. The formula contains Dedekind sums and sums analogous to them in which functions depending on the same arguments as in ordinary Dedekind sums appear.
Bibliography: 4 titles.

Full text: PDF file (2106 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:1, 147–176

Bibliographic databases:

UDC: 511
MSC: 12A70, 12A25
Received: 11.07.1979

Citation: A. P. Novikov, “Kronecker's limit formula in a real quadratic field”, Izv. Akad. Nauk SSSR Ser. Mat., 44:4 (1980), 886–917; Math. USSR-Izv., 17:1 (1981), 147–176

Citation in format AMSBIB
\Bibitem{Nov80}
\by A.~P.~Novikov
\paper Kronecker's limit formula in a~real quadratic field
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 4
\pages 886--917
\mathnet{http://mi.mathnet.ru/izv1860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587342}
\zmath{https://zbmath.org/?q=an:0467.12012|0453.12005}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 1
\pages 147--176
\crossref{https://doi.org/10.1070/IM1981v017n01ABEH001325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MW12300007}


Linking options:
  • http://mi.mathnet.ru/eng/izv1860
  • http://mi.mathnet.ru/eng/izv/v44/i4/p886

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:304
    Full text:90
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021